Alert archive / Alabama / Flash Flood Warnings in 2020
Flash Flood Warning 1, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Feb 6, 2020, 3:35 AM CST for Jefferson County, St. Clair County, Shelby County, Alabama. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 6, 2020, 3:35 AM CST (09:35 UTC)
- Expired
- Feb 6, 2020, 6:30 AM CST
- In force
- 3 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jefferson County, AL, Shelby County, AL, St. Clair County, AL
The radar
The Birmingham radar (KBMX), 27 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 6, 3:40 AM CST | FLASH FLOOD | 2 Sw Samford University, AL | FLOODING OCCURRED IN MANY LOCATIONS AS SHADES CREEK QUICKLY ROSE ABOVE BANK FULL. APARTMENTS ALONG LAKESHORE DR WERE EVACUATED, PORTIONS OF MOUNTAIN BROOK PARKWAY WERE CLOSED, AND WATER APPROACHED HOMES IN THE CRESTLINE COMMUNITY. |
| Feb 6, 5:00 AM CST | FLASH FLOOD | 1 E Bent Brook Golf Clu, AL | CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1 E BENT BROOK GOLF CLUB. DICKEY SPRINGS ROAD IS IMPASSIBLE DUE TO HIGH WATER FLOWING OVER THE ROAD. |
| Feb 6, 5:00 AM CST | FLASH FLOOD | Hoover Veterans Park, AL | FLOODING REPORTED ALONG VALLEYDALE RD NEAR VETERANS PARK, ALONG HWY 119 AT BROKEN BOW SUBDIVISION, AND ALONG HWY 31 IN PELHAM. |
| Feb 6, 6:00 AM CST | FLASH FLOOD | 1 Sw Vestavia Hills, AL | PATTON CREEK QUICKLY ROSE ABOVE BANK FULL IN VESTAVIA, AND CAUSE FLOODING ALONG HWY 31, NEAR THE BOWLING ALLEY. RPT VIA SOCIAL MEDIA. |
| Feb 6, 6:00 AM CST | FLASH FLOOD | 3 Ese Trussville, AL | CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 3 ESE TRUSSVILLE. TRUSSVILLE COUNTRY CLUB SUFFERED FLOODING OVER A LARGE PART OF THE PROPERTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 9.6 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 117 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 370 m²/s²
- 0-3 km storm-relative helicity
- 402 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.4
The text
As transmitted.
537
WGUS54 KBMX 060935
FFWBMX
ALC073-115-117-061230-
/O.NEW.KBMX.FF.W.0001.200206T0935Z-200206T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
335 AM CST Thu Feb 6 2020
The National Weather Service in Birmingham has issued a
* Flash Flood Warning for...
Central Shelby County in central Alabama...
Eastern Jefferson County in central Alabama...
Southwestern St. Clair County in central Alabama...
* Until 630 AM CST.
* At 334 AM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to three inches of rain have
already fallen and an additional one to two inches is possible.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Birmingham, Hoover, Vestavia Hills, Alabaster, Bessemer, Homewood,
Pelham, Mountain Brook, Trussville, Helena, Hueytown, Gardendale,
Pell City, Irondale, Leeds, Moody, Fairfield, Chelsea, Fultondale
and Springville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3362 8625 3310 8692 3314 8697 3316 8697
3319 8702 3325 8703 3325 8706 3328 8707
3328 8709 3329 8709 3329 8712 3331 8714
3377 8663 3377 8658 3380 8657 3380 8652
FLASH FLOOD...RADAR INDICATED
$$
14What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Feb 5, 11:49 PM CST, 3 hours 46 minutes earlier.
Area forecast discussion, Feb 5, 11:49 PM CST, 3 hours 46 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1149 PM CST Wed Feb 5 2020 .UPDATE... For 06Z Aviation. && .SHORT TERM... /Updated at 0827 PM CST Wed Feb 05 2020/ The Tornado Watch for parts of Central Alabama has been canceled. But please take note, the severe threat for the overnight hours is not over. We will maintain a risk for damaging winds, flooding rains, and an isolated tornado through 10 am Thursday morning. We are in a lull right now concerning the intensity of the storms over Central Alabama. Showers and storms developed over southern areas much more than originally anticipated, shunting the potential instability. Additionally, the upper wave that enhanced the convection has moved northward and was into the lower Ohio Valley. Therefore, surface based storms are limited at best. There remains plenty of low level helicity and overall shear. Another potent wave is visible on the latest satellite imagery moving over far southern Texas and pivoting our way. This feature should significantly increase the low level winds and allow a surface low along the front. As this low develops and moves north northeast, the upper trough will push the front eastward. With all this said, an increase in convective strength is expected after midnight. The main challenge is how far north the threat will extent with the next wave. We are advertising an area south of a Demopolis to Roanoke for the best chance, but some threat remains for the entire area. The threat should end as the wave exits northward on Thursday morning. Due to the enhancement of the convection late tonight, the Flash Flood Watch will remain in effect. Parts of Central Alabama are still on target to reach the 2-4 inch rainfall amounts range. 75 Previous short-term discussion: /Updated at 1208 PM CST Wed Feb 05 2020/ Today through Thursday afternoon. We continue to highlight a risk of strong to severe storms later this afternoon, through the overnight hours and into Thursday morning as a storm system moves from west to east across the area. The strongest storms will be capable of producing damaging winds to 60 mph, small hail and a few tornadoes. Additionally, a prolonged period of moderate to heavy rain coupled with recent moist ground conditions will support localized flash flooding, especially in urbanized, low-lying and poor drainage areas. At this time, the morning showers and storms across our northwest have quickly lifted north into the Tennessee Valley while a relative lull was in place across much of our forecast area. Deeper convection was ongoing along the Central Gulf Coast region and expect this activity to continue to push northeast into our southern and southeast counties later this afternoon and into early evening. Expect the surface low over Louisiana to ride northeast along the stationary front this afternoon while a series of impulses aloft move across the area from the southwest. The better forcing and dynamics will be in close proximity to the surface low lifting northeast out of Mississippi later this afternoon and into the evening across our western counties, however, the extent and magnitude of this risk is highly dependent on available instability which may be hampered to an extent by the ongoing deep convection to our south. This evening and overnight expect upper level forcing and support to increase as the upper trough approaches from the west and more organized convection is forecast to our west, gradually becoming more linear with time over Mississippi and approaching the area from the west as we move through the overnight hours and into Thursday morning. With the forced linear convection and potential isolated convection ahead of it progressing east with time Thursday morning, expect higher instability values potentially to reside across our southern and southeast counties where the potential will be best for the stronger activity. Again, the extent and magnitude of severe weather potential will largely be governed by the available instability. The dynamical forcing and support will be favorable for severe weather as the Low Level Jet develops this evening and intensifies overnight through Thursday morning as it pushes east across our central and eastern counties. Southerly low-level winds will become southwest later tonight and into the day Thursday followed by a more abrupt shift to the west and eventually northwest as a cold front arrives and pushes east across the area. With few breaks in the clouds expected, the destabilization will largely be dictated by low-level warm air advection and continued positive moisture advection from the south while height falls and cooling aloft will result as the upper level trough nears from the west. The instability realization remains the primary uncertainty in the forecast as overall the area will be in a favorable position with wind shear, jet structures in the low, mid and upper levels and forcing with steepening lapse rates aloft with the approach of the upper trough. Convection will gradually taper off from west to east through the morning hours Thursday as cooler air filters in from the northwest. Lingering low clouds with rain showers are expected across much of the area through midday Thursday as drier air aloft will be slow to arrive behind the departing trough as it takes on a more negative tilt and swings northeast over the Carolinas into the Mid Atlantic Region. 05 .LONG TERM... /Updated at 320 AM CST Wed Feb 05 2020/ Thursday Night through Through Tuesday. As we progress into Thursday night the system will begin to exit the area. Still going to have some lingering rain that will be occurring post-frontal, with the best chances in the east through the overnight hours. Rain will be shifting east through the night and should exit the region by sunrise. Will keep precipitation as liquid through the period. Colder and dry on Friday with the wrap around cloud cover from the upper level system moving through. The next system will move quickly into the region on Saturday and bring a chance of rain by the afternoon and into the evening hours. This system moves out and then the next system moves in Monday from the west as a front, but will stall out by Tuesday morning across the north, before lifting slowly northward on Tuesday. Models are indicating that this front may sit across the north for several days and may become a flooding issue here. Much more on this as the system draws closer. Lows will be in the 30s and 40s through the weekend and then the 40s and 50s by Monday and Tuesday. Highs will be in the 50s to low 60s through the weekend and then the 60s and 70s by Tuesday. 16 && .AVIATION... 06Z TAF Discussion. Messy forecast for the next 24 hours as the front slowly works through. On a whole the worst conditions are across the north through 18z and then the southern sites after 15z through 00z. Currently the line of showers and storms is impacting TCL and will be impacting BHM/EET/ASN/ANB within the next few hours. 16 && .FIRE WEATHER... Rain and thunderstorm chances will increase this evening with some strong to severe storms possible. Additionally, locally heavy rainfall may result in some areas. This system will affect the area through tomorrow evening followed by decreasing coverage of showers overnight into early Friday morning. Another system will bring more rain chances to the area Saturday afternoon and evening. With the wet weather forecast, expect relative humidity values to remain elevated through at least Friday afternoon. 05 && .PRELIMINARY POINT TEMPS/POPS... Gadsden 63 63 35 47 34 / 100 100 50 10 10 Anniston 64 65 36 48 35 / 100 100 60 10 10 Birmingham 62 62 37 49 38 / 100 100 40 10 10 Tuscaloosa 57 57 37 53 39 / 100 90 40 0 10 Calera 62 62 36 50 37 / 100 100 40 10 10 Auburn 62 67 39 49 36 / 100 100 80 10 0 Montgomery 64 68 38 53 38 / 100 100 50 0 0 Troy 63 70 39 53 37 / 100 100 60 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... Flash Flood Watch through Thursday afternoon for the following counties: Autauga...Barbour...Bibb...Blount...Bullock... Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne... Coosa...Dallas...Elmore...Etowah...Greene...Hale...Jefferson... Lee...Lowndes...Macon...Marengo...Montgomery...Perry...Pike... Randolph...Russell...Shelby...St. Clair...Sumter...Talladega... Tallapoosa...Tuscaloosa. &&
Hazardous weather outlook, Feb 5, 3:09 PM CST, 12 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 309 PM CST Wed Feb 5 2020 ALZ011>015-017>050-070015- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 309 PM CST Wed Feb 5 2020 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. There is a threat of tornadoes, damaging winds, quarter size hail, and localized flooding through tonight as a couple rounds of storms move through Central Alabama. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a threat of tornadoes, damaging winds, quarter size hail, and areas of flooding Thursday morning, mainly east of a line from Gadsden to Selma. Water rises are expected on Catoma Creek as well as the Tombigbee and Black Warrior River basins. Minor river flooding is forecast to occur by Friday and last into early next week for some locations. Please refer to river statements for specific details. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management is requested through Thursday morning.
In the hours before
Special weather statement, Feb 6, 12:54 AM CST, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1254 AM CST Thu Feb 6 2020
ALZ018>021-026-027-060830-
Calhoun AL-Etowah AL-Talladega AL-St. Clair AL-Cleburne AL-
Cherokee AL-
1254 AM CST Thu Feb 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL TALLADEGA...
CALHOUN...EASTERN ETOWAH...EAST CENTRAL ST. CLAIR...NORTHEASTERN
CLEBURNE AND CHEROKEE COUNTIES UNTIL 230 AM CST...
At 1254 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Walnut Grove to near Springville to
Greystone. Movement was east at 45 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Gadsden, Anniston, Oxford, Pell City, Jacksonville, Piedmont, Hokes
Bluff, Centre, Heflin, Cedar Bluff, Little River Canyon National
Preserve, Forney, West End-Cobb Town, Centre Municipal Airport, Cobb
Town, Fort McClellan, Saks, Lincoln, Glencoe and Weaver.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3369 8535 3353 8627 3385 8606 3424 8583
3424 8581 3426 8581 3426 8577 3436 8566
3437 8563 3440 8563 3444 8558 3449 8557
3453 8552
TIME...MOT...LOC 0654Z 253DEG 37KT 3411 8626 3381 8641 3344 8664
32/DavisLocal storm report, Feb 6, 1:25 AM CST, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
125 AM CST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM FLOOD BRYANT-DENNY STADIUM 33.21N 87.55W
02/06/2020 TUSCALOOSA AL EMERGENCY MNGR
FLOODING ALONG MULTIPLE STREETS, INCLUDING
UNIVERSITY BLVD AND CAMPUS DRIVE, AND SHORT
18TH ST AT 10TH AVE. WATER IS A COUPLE FEET
DEEP IN SOME LOCATIONS, MAINLY DUE TO POOR
DRAINAGE. REPORTS CONFIRMED BY COUNTY EM AND
SOCIAL MEDIA.
&&
14Special weather statement, Feb 6, 1:33 AM CST, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Birmingham AL
133 AM CST Thu Feb 6 2020
ALZ024-025-034-060830-
Bibb AL-Jefferson AL-Shelby AL-
133 AM CST Thu Feb 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR SHELBY...NORTHERN BIBB AND
JEFFERSON COUNTIES UNTIL 230 AM CST...
At 132 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Oak Grove to Tannehill Ironworks State
Park to Eoline. Movement was northeast at 60 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Birmingham, Hoover, Vestavia Hills, Alabaster, Bessemer, Homewood,
Pelham, Mountain Brook, Trussville, Helena, Hueytown, Gardendale,
Irondale, Leeds, Moody, Calera, Fairfield, Chelsea, Fultondale and
Montevallo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3356 8655 3355 8648 3350 8648 3350 8638
3339 8638 3336 8635 3329 8637 3328 8643
3320 8646 3318 8650 3312 8646 3307 8688
3298 8730 3322 8716 3325 8707 3328 8707
3331 8716 3345 8717 3377 8664 3377 8654
TIME...MOT...LOC 0732Z 228DEG 53KT 3344 8710 3327 8709 3301 8725
17/KLAWSLocal storm report, Feb 6, 2:51 AM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
251 AM CST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 AM TSTM WND DMG 2 WSW JOE TUCKER PARK 33.28N 86.87W
02/06/2020 SHELBY AL EMERGENCY MNGR
TREES DOWN IN THE OLD CAHABA SUBDIVISION,
OFF OF HILLSBORO PARKWAY.
&&
14Local storm report, Feb 6, 3:17 AM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
317 AM CST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 AM TSTM WND DMG 3 SSE BESSEMER AIRPORT 33.28N 86.90W
02/06/2020 SHELBY AL AMATEUR RADIO
TREES AND POWERLINES DOWN IN THE MOSS BENDS
SUBDIVISION, SOUTH OF HIGHWAY 13.
&&
14Local storm report, Feb 6, 3:26 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
326 AM CST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 AM TSTM WND DMG 2 NNW OLD SPRING HILL 32.47N 87.79W
02/06/2020 MARENGO AL EMERGENCY MNGR
SEVERAL MANUFACTURED HOMES DESTROYED AT THE
INTERSECTION OF HWY 43 AND COUNTY ROAD 54,
SOUTH OF DEMOPOLIS.
&&
14The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 6:05 PM CST | Areal Flood Advisory | BMX | Marion | 3 hr |
| Feb 5, 6:10 PM CST | Special Weather Statement | BMX | Lamar | 50 min |
| Feb 5, 6:26 PM CST | Special Weather Statement | BMX | Marion | 49 min |
| Feb 5, 6:30 PM CST | Areal Flood Advisory | BMX | Lamar | 3 hr |
| Feb 5, 7:02 PM CST | Special Weather Statement | BMX | Pickens | 28 min |
| Feb 5, 7:09 PM CST | Special Weather Statement | BMX | Walker | 51 min |
| Feb 5, 7:24 PM CST | Special Weather Statement | BMX | Fayette | 36 min |
| Feb 5, 10:25 PM CST | Special Weather Statement | BMX | Hale | 35 min |
| Feb 5, 10:27 PM CST | Areal Flood Advisory | BMX | Pickens | 5 hr |
| Feb 5, 10:30 PM CST | Special Weather Statement | BMX | Greene | 30 min |
| Feb 5, 10:37 PM CST | Areal Flood Advisory | BMX | Fayette, Jefferson, Tuscaloosa, Walker | 4 hr |
| Feb 5, 10:57 PM CST | Special Weather Statement | BMX | Tuscaloosa | 33 min |
| Feb 5, 11:21 PM CST | Areal Flood Advisory | BMX | Greene, Sumter | 5 hr |
| Feb 5, 11:44 PM CST | Severe Thunderstorm Warning | BMX | Sumter | 46 min |
| Feb 5, 11:51 PM CST | Special Weather Statement | BMX | Tuscaloosa | 24 min |
| Feb 5, 11:58 PM CST | Areal Flood Warning | BMX | Greene, Sumter, Tuscaloosa | 6 hr |
| Feb 6, 12:05 AM CST | Areal Flood Advisory | BMX | Blount, Etowah, St. Clair | 5 hr |
| Feb 6, 12:08 AM CST | Special Weather Statement | BMX | Jefferson | 52 min |
| Feb 6, 12:14 AM CST | Special Weather Statement | BMX | Greene | 46 min |
| Feb 6, 12:27 AM CST | Special Weather Statement | BMX | Hale | 33 min |
| Feb 6, 12:46 AM CST | Special Weather Statement | BMX | Etowah, St. Clair | 44 min |
| Feb 6, 12:47 AM CST | Areal Flood Warning | BMX | Blount, Jefferson, Walker | 6 hr |
| Feb 6, 12:47 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Hale, Perry | 42 min |
| Feb 6, 12:54 AM CST | Special Weather Statement | BMX | Calhoun, Cherokee, Cleburne | 96 min |
| Feb 6, 1:19 AM CST | Severe Thunderstorm Warning | BMX | Marengo, Sumter | 56 min |
| Feb 6, 1:33 AM CST | Special Weather Statement | BMX | Jefferson, Shelby | 57 min |
| Feb 6, 1:56 AM CST | Severe Thunderstorm Warning | BMX | Greene, Hale | 64 min |
| Feb 6, 1:57 AM CST | Areal Flood Warning | BMX | Cherokee, Etowah, St. Clair | 9 hr |
| Feb 6, 1:59 AM CST | Tornado Warning | BMX | Shelby | 20 min |
| Feb 6, 2:23 AM CST | Tornado Warning | BMX | Jefferson, St. Clair, Shelby | 52 min |
| Feb 6, 2:35 AM CST | Tornado Warning | BMX | Bibb, Hale, Perry | 40 min |
| Feb 6, 2:50 AM CST | Tornado Warning | BMX | Dallas | 25 min |
| Feb 6, 2:53 AM CST | Tornado Warning | BMX | Calhoun, Etowah, St. Clair | 39 min |
| Feb 6, 2:58 AM CST | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 47 min |
| Feb 6, 3:12 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby | 51 min |
| Feb 6, 3:22 AM CST | Tornado Warning | BMX | Cherokee | 26 min |
| Feb 6, 3:31 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Perry | 42 min |
| Feb 6, 4:06 AM CST | River Flood Warning | BMX | Jefferson | 17 hr |
| Feb 6, 4:12 AM CST | Special Weather Statement | BMX | Shelby | 48 min |
| Feb 6, 4:41 AM CST | Tornado Warning | BMX | Clay, Cleburne, Randolph | 12 min |
| Feb 6, 5:38 AM CST | Severe Thunderstorm Warning | BMX | Clay, Coosa, Talladega | 32 min |
| Feb 6, 6:19 AM CST | Special Weather Statement | BMX | Clay, Cleburne | 26 min |
| Feb 6, 6:32 AM CST | Flash Flood Warning | BMX | Calhoun, Chilton, Clay, Cleburne, Coosa, Randolph and 3 more | 3 hr |
| Feb 6, 6:39 AM CST | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 37 hr |
| Feb 6, 6:52 AM CST | Areal Flood Warning | BMX | Blount, Jefferson, Shelby | 6 hr |
| Feb 6, 7:05 AM CST | Special Weather Statement | BMX | Coosa, Elmore, Tallapoosa | 25 min |
| Feb 6, 7:31 AM CST | Special Weather Statement | BMX | Tallapoosa | 44 min |
| Feb 6, 7:43 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Tuscaloosa | 44 hr |
| Feb 6, 7:43 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter, Tuscaloosa | 60 hr |
| Feb 6, 7:46 AM CST | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 3 days |
| Feb 6, 7:50 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 19 days |
| Feb 6, 7:53 AM CST | River Flood Warning | BMX | Sumter | 10 days |
| Feb 6, 8:14 AM CST | Special Weather Statement | BMX | Chambers, Randolph, Tallapoosa | 46 min |
| Feb 6, 8:32 AM CST | Special Weather Statement | BMX | Montgomery | 43 min |
| Feb 6, 8:41 AM CST | Areal Flood Advisory | BMX | Chambers, Clay, Coosa, Elmore, Lowndes, Montgomery and 2 more | 3 hr |
| Feb 6, 8:49 AM CST | River Flood Warning | BMX | Bibb, Dallas, Perry | 48 hr |
| Feb 6, 9:27 AM CST | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 40 min |
| Feb 6, 9:28 AM CST | Areal Flood Warning | BMX | Calhoun, Chilton, Clay, Cleburne, Coosa, Randolph and 4 more | 3 hr |
| Feb 6, 9:54 AM CST | Areal Flood Advisory | BMX | Bullock, Lee, Macon, Montgomery, Russell | 3 hr |
| Feb 6, 9:58 AM CST | Special Weather Statement | BMX | Macon | 47 min |
| Feb 6, 10:06 AM CST | Severe Thunderstorm Warning | BMX | Bullock, Macon | 33 min |
| Feb 6, 10:27 AM CST | Severe Thunderstorm Warning | BMX | Lee, Russell | 34 min |
| Feb 6, 1:41 PM CST | River Flood Warning | BMX | Chambers, Elmore, Macon, Randolph, Tallapoosa | 19 hr |
| Feb 6, 1:46 PM CST | River Flood Warning | BMX | Dallas, Perry | 10 days |
| Feb 6, 1:46 PM CST | River Flood Warning | BMX | Dallas, Perry | 43 hr |
Nearby
Flash Flood Warnings in Alabama, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.